CSpace
非线性Schr(o)dinger方程的显式模守恒格式
孙建强1; 秦孟兆2
2010
Source Publication工程数学学报
ISSN1005-3085
Volume027Issue:002Pages:271
Abstract本文采用Magnus方法求解非线性SchrSdinger方程。SchrSdinger方程具有模半方守恒特性,用适当差分格式对其进行模平方守恒空间离散,转化成模平方守恒的常微分方程组,再用Magnus方法求解。数值结果表明Magnus方法能保非线性SchrSdinger方程模守恒量的优越件和好的稳定性。Magnus方法可应用到其它模守恒的微分方程。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/48486
Collection中国科学院数学与系统科学研究院
Affiliation1.海南大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
孙建强,秦孟兆. 非线性Schr(o)dinger方程的显式模守恒格式[J]. 工程数学学报,2010,027(002):271.
APA 孙建强,&秦孟兆.(2010).非线性Schr(o)dinger方程的显式模守恒格式.工程数学学报,027(002),271.
MLA 孙建强,et al."非线性Schr(o)dinger方程的显式模守恒格式".工程数学学报 027.002(2010):271.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[孙建强]'s Articles
[秦孟兆]'s Articles
Baidu academic
Similar articles in Baidu academic
[孙建强]'s Articles
[秦孟兆]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[孙建强]'s Articles
[秦孟兆]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.